# SDR KCSA09015

- Difficulty date: April 21, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 88,702 hours, 21,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 19982
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK OVERHEAD EMERGENCY LIGHT IN PASSAGE BEHIND P6 PANEL WILL NOT TEST.  REPLACED EMERGENCY LIGHT ASSEMBLY REF B747 M/M 33-51-07, OPS CHECK NORMAL.
